# SDR SWAA2019032530962

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 19,319 hours, 39,151 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 147A6502
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR FRAME CRACKED FORWARD LOWER CORNER.  R&R DOOR PER SRM.
